# SDR 96FDEA01659

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Tube
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS NR 3 FAIL ALERT DISPLAYED.  REMOVED AND REPLACED LEAKING PRESSURE LINE AT NR 3 HYD MANIFOLD.  REMOVED AND REPLACED HYD FILTERS AND BOTH ENGINE DRIVEN PUMPS.
